# SDR 07FDEA05037

- Difficulty date: December 12, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 652811521
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP O/B TRACK  FAIRING O/B ATTACH FLANGE HAS  CRACK JUST AFT OF TRACK AFT MOUNT POINT.  REMOVED ATTACHED FLANGE, FABRICATED, LOCATED AND DRILLED NEW ATTACH FLANGE, ALODINED AND PRIMED AND INSTALLED REF SRM 51-30-2, DWG 65-28115, AND SRM 51-10-2 PG 7, 11-12.
